# SDR AALA201508279004

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Worn
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31517317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PAX CREW DOOR 842 SLIDE ELEC CONNECTOR WORN.  REPLACED SLIDE IAW 26C84252006.
